# SDR AU980257

- Difficulty date: March 6, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-31
- System (JASC): 2810 · Fuel Storage
- Part: Seal
- Condition: Missing
- Location: Rt Main Fuel
- Stage of operation: DE
- Nature of condition: Y
- Precautionary procedure: K

## Discrepancy

(AUS) RT MAIN FUEL TANK CAP SEAL MISSING.  AIRCRAFT FLEW THROUGH HEAVY RAIN ALLOWING WATER TO ENTER FUEL TANK.  RT ENGINE FAILED DUE TO WATER CONTAMINATION.  PERSONNEL/MAINTENANCE ERROR.
